Vol. 2, No. 2, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Roth's theorem in $\mathbb{Z}_4^n$

Tom Sanders

Vol. 2 (2009), No. 2, 211–234
Abstract

We show that if A 4n contains no three-term arithmetic progressions in which all the elements are distinct then |A| = o(4nn).

Keywords
Roth–Meshulam, cap set problem, Fourier, Freĭman, Balog–Szemerédi, characteristic 2, $\mathbb Z_4^n$, three-term arithmetic progressions
Mathematical Subject Classification 2000
Primary: 42A05
Milestones
Received: 14 November 2008
Revised: 30 March 2009
Accepted: 4 May 2009
Published: 1 May 2009
Authors
Tom Sanders
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Cambridge, CB3 0WA
United Kingdom
http://www.dpmms.cam.ac.uk/~tws22/